# SDR ASAA2013052895129

- Difficulty date: May 28, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681582
- Condition: Gouged
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK, BS 540-727.6,  RBL 45 HAS GOUGES REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G-0  AND EA 400-53EA-04953.
